# SDR SWAA2021122053641

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 60,522 hours, 32,004 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: L/H Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE INDICATION. FUEL LEAK CONFIRMED. LEFT SIDE ; / [01] PERFORMED #1 ENGINE GVI AND ENG IDLE RUN PER AMM 71-00-00. NO LEAKS OR DEFECTS NOTED. (PER MOC SUSPECT L/H #1 MAIN TANK FUEL QUANTITY INDICATION FAULT)
